# SDR AALA202510309329

- Difficulty date: October 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737-8
- Aircraft serial: 44482
- Aircraft time: 14,898 hours, 5,554 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR (AALA202510249329): REPLACED LAVATORY-D DOOR. PER CMM 25-40-58**(CLOSED).
